JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 7, Issue 1, Article 37
Integral Means of Multivalent Functions

    Authors: H. O. Guney, S. Sümer Eker, Shigeyoshi Owa,  
    Keywords: Integral means, Multivalent function, Subordination, Starlike, Convex.  
    Date Received: 29/09/05  
    Date Accepted: 03/01/06  
    Subject Codes:

Primary 30C45.

    Editors: Nak Eun Cho,  

For analytic functions $ f(z)$ and $ g(z)$ which satisfy the subordination $ f(z)  prec   g(z)$, J. E. Littlewood (Proc.London Math. Soc., 23 (1925), 481-519) has shown some interesting results for integral means of $ f(z)$ and $ g(z)$. The object of the present paper is to derive some applications of integral means by J.E. Littlewood and show interesting examples for our theorems. We also generalize the results of Owa and Sekine (J. Math. Anal. Appl., 304 (2005), 772-782).

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login